MathSciNet Relay Station
MathSciNet bibliographic data
MR777265 (86g:65207) 65N30 (65N15)
Bank, R. E.; Weiser, A. Some a posteriori error estimators for elliptic partial differential equations. Math. Comp. 44 (1985), no. 170, 283–301.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement